# SDR DALA2022121408115

- Difficulty date: December 11, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 71,987 hours, 26,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROXIMITY EMERGENCY LIGHT COVER BROKEN.  R & R IAW AMM 33-51- OPS CHECKED GOOD.
